MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident unit has been requested but to date has not been received for evaluation.If the unit is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the unit was set to infuse 500ml at 150ml per hour; however, the pump infused 724ml in 3.5 hours.There was no patient harm or medical intervention required.

Brand Name
KANGAROO JOEY,PUMP W/CLMP,REFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key8728670
Report Number1282497-2019-08520
Device Sequence Number2021831
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1